# SDR RAIA990439

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2A
- Condition: Illuminated
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5786 - ORD - LAV SMOKE LIGHT ILLUMINATED, THEN SMOKE APPEARED IN COCKPIT AND CABIN.  MAINTENANCE REPLACED LAV SMOKE DETECTOR AND PERFORMED ENGINE RUNS.  (M)
